Connectivity calculus

Cieslik, D., Dress, A., Huber, K. T. and Moulton, V. ORCID: (2003) Connectivity calculus. Applied Mathematics Letters, 16 (3). pp. 395-399. ISSN 0893-9659

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 11:31
Last Modified: 24 Oct 2022 02:51
DOI: 10.1016/S0893-9659(03)80063-0

Actions (login required)

View Item View Item